# SDR DALA2015022301671

- Difficulty date: February 22, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 67,848 hours, 29,463 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 47-64
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FLOOR STRUCTURE EVALUATED AND FOUND OUT LIMITS ON JOB 250.  REPLACED RAIL SEAT LOC.IN PASSENGER CABIN FROM FRAME 47 TO FRAME 64 -Y765 IAW SRM 51-72-11 AND DWG D53472079, D53476950, D53472000.
